# SDR UALA2013031301486

- Difficulty date: March 12, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 37,125 hours, 16,179 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 2696A000001
- Condition: Faulted
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 1 FLOW PROBLEMS.  REPLACED FLOW SENSOR AND INLET PRESS SENSOR.  OPS NORMAL.
